# SDR FDEA201704131160

- Difficulty date: April 13, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 53,964 hours, 23,645 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CENTER FLAP TOP SKIN AND RIB FLANGE NDT SDI FOUND FLAP RIB 18, BTW STRINGER 2.1AND REAR SPAR, UPPER FLANGE CRACKED.  REPAIRED IAW EA 6-5750-T0332530 P1.  MAJOR REPAIR IAW GMM 6-2-100.
